# SDR GLBA2015020500496

- Difficulty date: February 5, 2015
- Submitted: February 25, 2015
- Operation: Air carrier
- Aircraft: N299UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120299
- Aircraft time: 35,068 hours, 34,948 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION MX FOUND A CRACK IN THE RT WING SPAR LOWER CAP KIT.  PREVIOUSLY INSTALLED AT LOCATION OF MS20470E7 FASTENER.  INSTALLATION OTBD OF RIB 17, .75 INCHES IN LENGTH.  REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS IAW EO 15-120-57-001.
